# SDR 4511109112006

- Difficulty date: September 11, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N425FX
- Make and model: Lear 45LEAR
- Aircraft serial: 147
- Aircraft time: 5,175 hours, 3,676 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gimbal Joint
- Part number: 4532103056001
- Condition: Broken
- Location: Door Actuator
- Part time: 5,175 hours, 3,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULIC SYSTEM FAILURE AFTER TAKEOFF.  RETURNED TO FIELD.  CREW FOUND HYD FLUID ALL OVER THE RIGHT MAIN WHEEL WELL.  INSPECTED AIRCRAFT HYDRAULIC SYSTEMS.  FOUND 3 HYD HARD LINES FOR THE RT MLG DOOR UPLOCK RUPTURED AND RT MLG DOOR ACTUATOR GIMBAL BROKEN WHICH CAUSED RUPTURE OF HYD LINES.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR GIMBAL AND SHAFT.  REMOVED AND REPLACED RT MLG DOOR UPLOCK HYD LINES (3 EA).  PERFORMED OPS CHECK OF ENTIRE HYD SYSTEMS WITH NO DEFECTS NOTED.  ALSO, REMOVED AND REPLACED THE FOLLOWING COMPONENTS: NR 1 EDP, NR 2 EDP, AUX HYD PUMP, MAIN & AUX HYD FILTERS, RT MLG DOOR HYD ACTUATOR.  FERRY FLIGHT TO KGSO.  OPS CHECK OF LANDING GEAR RETRACTION/EXTENSION COMPLIED WITH.  OPS CHECK GOO
